Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A note on summation formulas of powers of roots


Author: Daniel C. Fielder
Journal: Math. Comp. 12 (1958), 194-198
MSC: Primary 13.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0099332-2
Corrigendum: Math. Comp. 14 (1960), 97-97.
MathSciNet review: 0099332
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    E. P. Adams, Smithsonian Mathematical Formulae and Tables of Elliptic Functions, Smithsonian Institution, Washington, 1947, p. 2-3. G. Chrystal, Textbook of Algebra, Vol. 1, Chelsea Publishing Co., New York, 1952, p. 434. G. Chrystal, Textbook of Algebra, Vol. 2, Chelsea Publishing Co., New York, 1952, p. 558.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 13.00

Retrieve articles in all journals with MSC: 13.00


Additional Information

Article copyright: © Copyright 1958 American Mathematical Society